American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46F99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Antonio Bove and David S. Tartakoff. Propagation of Gevrey Regularity for a Class of Hypoelliptic Equations. Trans. Amer. Math. Soc. 348 (1996) 2533-2575. MR 1340171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Thomas Donaldson. Harmonic analysis for functors on categories of Banach spaces of distributions . Trans. Amer. Math. Soc. 185 (1973) 1-82. MR 0440365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia